Alert archive / Tennessee / Heat Advisories in 2012
Heat Advisory 2, NWS Nashville, TN
NWS Nashville, TN issued this heat advisory at Jul 5, 2012, 3:20 AM CDT for 36 counties in Tennessee. It took effect at Jul 5, 2012, 1:00 PM CDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2012, 3:20 AM CDT (08:20 UTC)
- In effect from
- Jul 5, 2012, 1:00 PM CDT
- Expired
- Jul 7, 2012, 7:00 PM CDT
- In force
- 54 hr
- Issued by
- NWS Nashville, TN
All 36 counties
Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 26 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 8.3 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1772 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1951 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
598 WWUS74 KOHX 050820 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 320 AM CDT THU JUL 5 2012 ...EXCESSIVE HEAT FOR MOST OF THE MIDSTATE THROUGH FRIDAY... ...A LARGE HIGH PRESSURE AREA CENTERED OVER THE MISSISSIPPI VALLEY WILL CONTINUE THE HOT TEMPERATURES OVER THE AREA THROUGH FRIDAY. AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 WILL BE COMMON. THE COMBINATION OF THE HIGH TEMPERATURES AND HUMIDITY WITH PRODUCE HEAT INDEX VALUES AROUND 105 DEGREES EACH AFTERNOON. WHILE THERE WILL BE ISOLATED THUNDERSTORMS OVER THE AREA...THIS WILL BRING ONLY ISOLATED HEAT RELIEF. TNZ005>009-022>030-056>062-075-093>095-052100- /O.NEW.KOHX.HT.Y.0002.120705T1800Z-120707T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE... WAYNESBORO...LAWRENCEBURG...PULASKI 320 AM CDT THU JUL 5 2012 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT FRIDAY. * TEMPERATURE...AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 DEGREES. HEAT INDEX VALUES AROUND 105 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO SLOWLY WORSEN... AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE, RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ JLM
5 follow-up statements
753 WWUS74 KOHX 051955 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 255 PM CDT THU JUL 5 2012 ...HEAT ADVISORY FOR MOST OF THE MID STATE UNTIL SUNDAY MORNING... ...A LARGE AREA OF HIGH PRESSURE OVER THE SOUTHEAST WILL CONTINUE PRODUCING HOT TEMPERATURES OVER THE AREA INTO THE WEEKEND. AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 WILL BE COMMON. THE COMBINATION OF TRIPLE DIGIT TEMPERATURES AND HUMIDITY WILL PRODUCE HEAT INDEX VALUES AROUND 105 DEGREES EACH AFTERNOON. IN ADDITION, OVERNIGHT LOWS WILL DROP ONLY INTO THE MID 70'S, WITH LITTLE RELIEF FROM THE MUGGY AIR UNTIL COOLER TEMPERATURES BEGIN ARRIVING ON SUNDAY. TNZ005>009-022>030-056>062-075-093>095-060900- /O.EXT.KOHX.HT.Y.0002.000000T0000Z-120708T0800Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE... WAYNESBORO...LAWRENCEBURG...PULASKI 255 PM CDT THU JUL 5 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 3 AM CDT SUNDAY... * TEMPERATURE...AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 DEGREES. HEAT INDEX VALUES AROUND 105 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO SLOWLY WORSEN...AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ ROSE
516 WWUS74 KOHX 060825 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 325 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY FOR MOST OF MIDDLE TENNESSEE THROUGH SATURDAY EVENING... ...A LARGE DOME OF HIGH PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO PRODUCE HOT TEMPERATURES IN MIDDLE TENNESSEE TODAY AND SATURDAY. HIGH TEMPERATURES ARE EXPECTED TO REACH 100 AND 103 WEST OF THE CUMBERLAND PLATEAU. THE COMBINATION OF TRIPLE DIGIT TEMPERATURES AND HUMIDITY WILL PRODUCE HEAT INDEX VALUES AROUND 105 DEGREES EACH AFTERNOON. TNZ010-011-031>034-063>065-077-078-062100- /O.EXB.KOHX.HT.Y.0002.000000T0000Z-120708T0500Z/ CLAY-PICKETT-JACKSON-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE- COFFEE-WARREN- INCLUDING THE CITIES OF...CELINA...BYRDSTOWN...GAINESBORO... COOKEVILLE...LIVINGSTON...JAMESTOWN...WOODBURY...SMITHVILLE... SPARTA...TULLAHOMA...MANCHESTER...MCMINNVILLE 325 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A HEAT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT. * TEMPERATURE...AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 DEGREES. HEAT INDEX VALUES AROUND 105 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO SLOWLY WORSEN...AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ TNZ005>009-022>030-056>062-075-093>095-062100- /O.EXT.KOHX.HT.Y.0002.000000T0000Z-120708T0500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-PERRY- HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-BEDFORD-WAYNE- LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CAMDEN...ERIN...WAVERLY...DICKSON... ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET...HARTSVILLE... CARTHAGE...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...SHELBYVILLE... WAYNESBORO...LAWRENCEBURG...PULASKI 325 AM CDT FRI JUL 6 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... * TEMPERATURE...AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 DEGREES. HEAT INDEX VALUES AROUND 105 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO SLOWLY WORSEN... AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ 04
828 WWUS74 KOHX 062156 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 456 PM CDT FRI JUL 6 2012 ...HEAT ADVISORY FOR MOST OF MIDDLE TENNESSEE THROUGH SATURDAY EVENING... ...A LARGE DOME OF HIGH PRESSURE OVER THE CENTRAL PLAINS WILL CONTINUE TO PRODUCE HOT TEMPERATURES IN MIDDLE TENNESSEE THROUGH SATURDAY EVENING. HIGH TEMPERATURES ARE EXPECTED TO REACH 100 AND 103 WEST OF THE CUMBERLAND PLATEAU. THE COMBINATION OF TRIPLE DIGIT TEMPERATURES AND HUMIDITY WILL PRODUCE HEAT INDEX VALUES AROUND 105 DEGREES EACH AFTERNOON. TNZ005>011-022>034-056>065-075-077-078-093>095-071000- /O.CON.KOHX.HT.Y.0002.000000T0000Z-120708T0500Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI 456 PM CDT FRI JUL 6 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY NIGHT... * TEMPERATURE...AFTERNOON HIGH TEMPERATURES BETWEEN 100 AND 103 DEGREES. HEAT INDEX VALUES AROUND 105 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO SLOWLY WORSEN...AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ 31
744 WWUS74 KOHX 070906 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 406 AM CDT SAT JUL 7 2012 ...HEAT ADVISORY FOR MOST OF MIDDLE TENNESSEE UNTIL 7 PM CDT THIS EVENING ... ...A LARGE DOME OF HIGH PRESSURE OVER THE CENTRAL PLAINS AND WESTERN OHIO VALLEY WILL CONTINUE TO PRODUCE HOT TEMPERATURES IN MIDDLE TENNESSEE TODAY. HIGH TEMPERATURES ARE EXPECTED TO REACH 100 TO 104 DEGREES ACROSS MOST OF THE REGION THIS AFTERNOON... WITH HEAT INDEX VALUES OF 104 TO 108 DEGREES. TNZ005>011-022>034-056>065-075-077-078-093>095-072100- /O.EXT.KOHX.HT.Y.0002.000000T0000Z-120708T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI 406 AM CDT SAT JUL 7 2012 ...HEAT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES BETWEEN 100 AND 104 DEGREES. HIGHEST HEAT INDEX VALUES OF 104 TO 108 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO GET WORSE...AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE... RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ 04
963 WWUS74 KOHX 072139 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 439 PM CDT SAT JUL 7 2012 ...HEAT ADVISORY FOR MOST OF MIDDLE TENNESSEE UNTIL 7 PM CDT THIS EVENING ... ...A LARGE DOME OF HIGH PRESSURE OVER THE CENTRAL PLAINS AND WESTERN OHIO VALLEY WILL CONTINUE TO PRODUCE HOT TEMPERATURES IN MIDDLE TENNESSEE THROUGH THIS AFTERNOON. HIGH TEMPERATURES ARE EXPECTED TO REACH 100 TO 104 DEGREES ACROSS MOST OF THE REGION THIS AFTERNOON...WITH HEAT INDEX VALUES OF 104 TO 108 DEGREES. TNZ005>011-022>034-056>065-075-077-078-093>095-080000- /O.CON.KOHX.HT.Y.0002.000000T0000Z-120708T0000Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-BEDFORD- COFFEE-WARREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN... WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON... MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE... LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD... FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO... WOODBURY...SMITHVILLE...SPARTA...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...WAYNESBORO...LAWRENCEBURG...PULASKI 439 PM CDT SAT JUL 7 2012 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TEMPERATURE...HIGH TEMPERATURES BETWEEN 100 AND 104 DEGREES. HIGHEST HEAT INDEX VALUES OF 104 TO 108 DEGREES. * IMPACTS...HEAT RELATED ILLNESSES SUCH AS HEAT EXHAUSTION OR HEAT STROKE ARE A REAL THREAT. DEHYDRATION CAN OCCUR QUICKLY. THE HEAT WILL ALSO CAUSE DROUGHT CONDITIONS TO GET WORSE...AND RESULT IN INCREASED FIRE DANGER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTED CLOTHING WHEN POSSIBLE AND DRINK PLENTY OF WATER. TO REDUCE THE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION. HEAT STROKE IS A EMERGENCY - CALL 911. && $$ 31
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this heat advisory went out at Jul 4, 11:31 PM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Jul 4, 11:31 PM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1131 PM CDT WED JUL 4 2012 .UPDATE...FOR 06Z AVIATION DISCUSSION. && .AVIATION...06Z AVIATION DISCUSSION. EXPECT SOME SCT CI ACROSS TAF SITES PER REMNANTS OF EVENING STORMS... OTHERWISE EXPECTING ANOTHER ROUND OF DIURNAL DRIVEN ISO/SCT SHWRS/TSTMS STARTING AROUND 05/17Z-05/18Z THRU 06/02Z PER LOW LEVEL MOISTURE CONTINUING TO SLOWLY INCREASE UNDER BROAD UPPER LEVEL RIDGING INFLUENCES ALOFT...ALONG WITH THE ESTABLISHMENT OF A MORE FAVORABLE LOW LEVEL HIGH PRESSURE GULF MOISTURE RETURN PATTERN TO THE MID STATE. && .PREV DISCUSSION.../ISSUED 801 PM CDT WED JUL 4 2012/ UPDATE... HRR AND GFS SOLUTIONS ARE IN LINE WITH PERHAPS A CONTINUATION OF SOME ISOL CONVECTION THROUGH MIDNIGHT. OTW...CURRENT FCST APPEARS TO BE ON TRACK. MOST AREAS HAVE COOLED DOWN INTO THE 80S WITH DEW POINTS IN THE 65 TO 70 DEGREE RANGE. OVERNIGHT LOWS OF 70 TO 75 STILL LOOKS TO BE ON TRACK. PREV DISCUSSION.../ISSUED 655 PM CDT WED JUL 4 2012/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. DIURNAL DRIVEN ISO TSTMS SHOULD BEGIN TO DISSIPATE BY AROUND 05/02Z. HOWEVER...ANOTHER ROUND OF DIURNAL DRIVEN ISO/SCT SHWRS/TSTMS STARTING AROUND 05/17Z-05/18Z THRU 05/24Z IS EXPECTED AS LOW LEVEL MOISTURE CONTINUES TO SLOWLY INCREASE UNDER BROAD UPPER LEVEL RIDGING INFLUENCES ALOFT...ALONG WITH THE ESTABLISHMENT OF A MORE FAVORABLE LOW LEVEL HIGH PRESSURE GULF MOISTURE RETURN PATTERN. PREV DISCUSSION... /ISSUED 159 PM CDT WED JUL 4 2012/ DISCUSSION... TEMPS HAVE PUSHED WELL INTO THE 90'S AT MANY LOCATIONS ACROSS MIDDLE TENNESSEE WITH UPPER 80S ON THE PLATEAU. SHOULD SEE SOME TEMPS TOP OUT AT A FEW LOCATIONS AROUND 100 INTERSTATE 65 WEST. BEGINNING TO SEE ACTIVITY DEVELOPING OVER FAR SOUTHERN ILLINOIS AND FAR WESTERN KENTUCKY. I LOOK FOR THIS ACTIVITY TO MOVE SOUTHEASTWARD WITH SCATTERED DEVELOPMENT IN NORTHWEST MIDDLE TENNESSEE AFTER 20Z. EXPECT WE WILL SEE ISOLATED TO SCATTERED STORMS IN THE VICINITY OF NASHVILLE BY 23Z IF NOT BEFORE. A FEW STORMS COULD PRODUCE WET MICROBURSTS WITH STRONG GUSTY WINDS DUE TO WATER LOADING. ALSO...BEGINNING TO SEE SOME DEVELOPMENT OVER SOUTHEASTERN MIDDLE TENNESSEE DOWN INTERSTATE 24 IN GRUNDY COUNTY. WE WILL HAVE A CHANCE FOR STORMS TONIGHT ALL AREAS BUT WILL RUN A LITTLE HIGHER POPS OVER THE SOUTH AND EAST. WILL KEEP THE HEAT ON THROUGH THE WEEKEND WITH A SLIGHT CHANCE FOR STORMS EACH PERIOD. HAVE INCREASED POPS BEGINNING ON SUNDAY AS FRONTAL SYSTEM GETS CLOSER TO THE MID STATE AS IT DROPS DOWN INTO THE OHIO VALLEY. THE FRONT IS STRETCHED WEST TO EAST ACROSS CENTRAL AND SOUTHERN KENTUCKY AT 12Z MONDAY. MANUAL PROGS HAVE FRONT ALONG THE ALABAMA BORDER BY 12Z TUESDAY. THE FRONT WILL KNOCK TEMPS DOWN CLOSER TO THE 30-YEAR CLIMATIC NORMALS BEGINNING ON TUESDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jul 4, 8:25 PM CDT, 6 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 825 PM CDT WED JUL 4 2012 TNZ005>011-022>034-056>066-075-077>080-093>095-051000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 825 PM CDT WED JUL 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE TENNESSEE ON THURSDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DO DEVELOP WILL BE DAMAGING WINDS. HOT TEMPERATURES AND HUMIDITY ARE EXPECTED TO PRODUCE HEAT INDICES APPROACHING 105 DEGREES THROUGH FRIDAY. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE FRIDAY THROUGH THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:17 PM CDT | Special Weather Statement | OHX | Wilson | 58 min |
| Jul 4, 7:20 PM CDT | Special Weather Statement | OHX | Perry | 55 min |
| Jul 5, 4:07 PM CDT | Special Weather Statement | OHX | Robertson | 38 min |
| Jul 5, 4:08 PM CDT | Special Weather Statement | OHX | Montgomery | 37 min |
| Jul 5, 4:12 PM CDT | Special Weather Statement | OHX | Giles, Lawrence | 33 min |
| Jul 5, 4:19 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence | 41 min |
| Jul 5, 4:22 PM CDT | Severe Thunderstorm Warning | OHX | Fentress, Pickett | 23 min |
| Jul 5, 4:24 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Pickett | 51 min |
| Jul 5, 4:44 PM CDT | Special Weather Statement | OHX | Fentress | 31 min |
| Jul 5, 4:48 PM CDT | Severe Thunderstorm Warning | OHX | Montgomery | 26 min |
| Jul 5, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 25 min |
| Jul 5, 4:54 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 36 min |
| Jul 5, 5:00 PM CDT | Special Weather Statement | OHX | Wayne | 45 min |
| Jul 5, 5:07 PM CDT | Special Weather Statement | OHX | Bedford, Marshall, Rutherford | 53 min |
| Jul 5, 5:10 PM CDT | Special Weather Statement | OHX | Overton | 35 min |
| Jul 5, 5:15 PM CDT | Special Weather Statement | OHX | Coffee | 90 min |
| Jul 5, 5:26 PM CDT | Special Weather Statement | OHX | Cannon | 34 min |
| Jul 5, 5:28 PM CDT | Special Weather Statement | OHX | Marshall | 32 min |
| Jul 5, 5:36 PM CDT | Special Weather Statement | OHX | Coffee | 24 min |
| Jul 5, 5:36 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Rutherford, Wilson | 39 min |
| Jul 5, 5:38 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Coffee | 37 min |
| Jul 5, 5:45 PM CDT | Special Weather Statement | OHX | Putnam, White | 60 min |
| Jul 5, 5:47 PM CDT | Special Weather Statement | OHX | Warren | 28 min |
| Jul 5, 5:52 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 23 min |
| Jul 5, 6:03 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 27 min |
| Jul 5, 6:07 PM CDT | Special Weather Statement | OHX | Maury | 38 min |
| Jul 5, 6:07 PM CDT | Severe Thunderstorm Warning | OHX | Coffee | 23 min |
| Jul 5, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 36 min |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 18 min |
| Jul 5, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee | 31 min |
| Jul 5, 6:14 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren, White | 46 min |
| Jul 5, 6:16 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 44 min |
| Jul 5, 6:17 PM CDT | Severe Thunderstorm Warning | OHX | Warren | 28 min |
| Jul 5, 6:23 PM CDT | Severe Thunderstorm Warning | OHX | Van Buren, Warren | 55 min |
| Jul 5, 6:24 PM CDT | Special Weather Statement | OHX | Maury | 36 min |
| Jul 5, 6:29 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 31 min |
| Jul 5, 6:31 PM CDT | Special Weather Statement | OHX | Cannon, DeKalb | 59 min |
| Jul 5, 6:34 PM CDT | Special Weather Statement | OHX | Coffee | 26 min |
| Jul 5, 6:46 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Warren | 40 min |
| Jul 5, 6:47 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 28 min |
| Jul 5, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford, Williamson | 26 min |
| Jul 5, 6:51 PM CDT | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 54 min |
| Jul 5, 6:55 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 23 min |
Nearby
Heat Advisories in Tennessee, 2012Every heat advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.